Recently off the pill

We've Moved!

Our wonderful discussion forums have now moved to Facebook...

Click to join us in our HIGM ("Help I'm Getting Married") group!

WorrierPrincess Posts: 388
hi I've been lurking and I noticed a lot of you have just come the pill. I'm just off it too and have just finished my first pill free AF. I have noticed a difference in myself since stopping the pill. I've had a longer AF but not very heavy. Very emotional - nearly cried leaving work on Mon evening, I have no idea why. Very cranky and snappy with DH. Change in taste of some foods, not sure if thats related to pill or not. But most annoying is that while on pill I wouldn't be able to sleep for days before AF but the first night of it and I would sleep like a baby. Only now I'm still restless and sweating at night even when naked and started AF on Sunday. Just wondered if others have noticed changes and if I can expect things to settle after a while or is this it till I get BFP? I just started multi-vits and evening primrose oil and hoping they will help me balance my hormones after being on pill for 9 years. Thanks WP
WorrierPrincess Posts: 388
Guess I'm a bit strange so. Does nobody feel any different since coming off the pill?
LJMom Posts: 1100
Ah WorrierPrincess you are not stange. Of course after 9 years it would be different. The pill fills your body full of hormones. I did find myslef a tad more narkier, well that was my excuse anyway!! Evening primrose is mean to be great. Best of luck ttc'ing :compress
Sphynx Posts: 6795
I'd say these are withdrawal symptoms. I haven't been on the pill for about 3 years but I can tell you I'm a changed woman (for the best) and have never looked back. After a few months off the pill, I felt in much better health - no more mood swings, sugar cravings or depression and way more energy. My PMT was much more manageable and my AF was lighter and I had fewer cramps. I think the pill (tried about 6 different ones over the years) didn't suit me. Everyone's different but I honestly believe you will feel much better off it once your body adjusts to the situation. Good luck!
WorrierPrincess Posts: 388
Thanks ladies - just didn't think I'd feel so emotional and sleep deprived. I'll keep on the evening primrose oil and hope it evens off soon enough. Good luck with TTC and pregnancy. WP
BA2006 Posts: 33
Sorry for hijacking your post, but I wondered did anyone have a delay in getting their normal period after going off the pill. I was on the pill for 3.5 years and I went off it in June and I haven't had a period since, I'm only 28 with no health problems, does/did anybody else have that problem? I am seriously considering going to the doctor but I'm not sure if it is normal. I did a pregnancy test and it was neg last weekend.
Dreamster Posts: 6620
I came off the pill recently and my cycle is way longer - 41 days!!!! A few spots tho, other than that, no other symptoms
WorrierPrincess Posts: 388
BA2006 since you haven't had any AF yet (92 days since June 30th) I think you should get checked out by your doc and see can they help you out with getting your first AF kick started. Don't know if they do it here but docs can prescribe progesterone (sp?) to get it going. I'm not trying to alarm you by saying go to the docs but you could just use the visit as an overall health check up to put your mind a rest. If you want to try something natural first, on www.tcoyf.com (website of taking charge of your fertility book) a lot of people there have tried agnus cactus herb to help regulate their cycles. But they say do not use it if cycle is regular as it can then mess it up. Hope you get back on track soon. WP
mama sugar Posts: 1387
Hi wp don't worry have a look at this I was the exact same when I came off the pill had strange symptoms but after you 3rd period I get very little cramps my af is so short and I worried like you that I would get really bad af after the first few months but thank god it stoped....if you have any other questions let me know....i've been through it all check this out http://www.weddingsonline.ie/forums/vie ... light=pill x
1